MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT
Model Number 8645
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: this report is based solely on the information provided by the customer.A device history record (dhr) of the affected serial number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The alarm passed all verification testing and met manufacturing specifications prior to being released for distribution.A review of the complaint database revealed 1 other event similar to the reported issue, against part 8645 in the past 2 years.Product was not returned for this event, therefore, root cause could not be determined.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
(b)(6) 2024 (b)(6) reported via email.A patients alarm batteries died and the alarm did not alert staff that the batteries were dead.The dead batteries were identified after the patient fell.Fortunately, there were no injuries to the patient.The alarm has been removed from service and replaced with a new alarm.Sn: (b)(6) please advsie on qa results.

Brand Name
SITTER ON CUE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21130692
Report Number2182318-2024-00178
Device Sequence Number15155248
Product Code KMI
UDI-Device Identifier10190676007131
UDI-Public10190676007131
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645
Device Catalogue Number8645
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown